# SDR DHL9771270D

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING INNER RIB 629 CRACKED AT STR 6 LOWER.  STOP DRILLED CRACK, ACCOMPLISH NDT, INSTALLED DOUBLER REPAIR PER SRM 57-10-5, INSTALLED FASTENERS PER S/B 57-127.
